# SDR CALA2025020402191

- Difficulty date: February 2, 2025
- Submitted: February 4, 2025
- Operation: Air carrier
- Aircraft: N14242
- Make and model: Boeing 737824
- Aircraft serial: 28805
- Aircraft time: 77,055 hours, 28,548 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

M1670 BATTERY FAILED EMERGENCY LIGHTING SYSTEM FUNCTIONAL CHECK REMOVED AND REPLACED BATTERY PACK M1670 IAW AMM 33-51-06. OPS CHK GOOD.PARTS USED:  99-3351-3-0015, QTY :71701100, QTY :1
